# SDR UALA2011072003692

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 34,071 hours, 14,099 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS ROW 10 AND 11 INOP ON EMERGENCY LIGHT TEST.   RELAMPED 10 AND SECURED CONNECTOR AT 11, OPS OKAY.
